# SDR VSTA9607001

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313VA
- Make and model: Boeing 737204
- Aircraft serial: 19711
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: MI5910161
- Condition: Defective
- Location: Radar Bay
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR INDICATOR SHOW R/T FAULT.  REMOVED AND REPLACED R/T RADAR.
